• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 2 Number 8 August 2016

    Felicitous Labelings of Some Graphs


    Pages: 93-97
    Authors: V. Lakshmi Alias Gomathi
    Abstract
    A felicitous labeling of a graph G, with q edges is an injection  f : V(G) → {0, 1, 2,. . . , q} so  that  the  induced  edge  labels   f *(xy)  = (f(x) + f(y)) (mod q) are distinct.


    On Nonlocal Initial Problems for Fuzzy Differential Equations and Environmental Pollution Problems


    Pages: 77-92
    Authors: Nguyen Dinh Phu
    Abstract
    We present the properties of fuzzy solutions of the nonlocal initial problems for fuzzy differential equations under generalized Hukuhara differentiability (NIP for FIDEs) by the point of view of Hausdorff metric space, for example, existence, uniqueness, boundedness, ...  and stability of solutions. The different types of solutions NIP for  FDEs are generated by the usage of two different concepts of fuzzy derivative in the formulation of a differential problems. The examples are given to illustrate these results.